Spherical subcategories in algebraic geometry

Andreas Hochenegger, Martin Kalck, David Ploog

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We study objects in triangulated categories which have a two-dimensional graded endomorphism algebra. Given such an object, we show that there is a unique maximal triangulated subcategory, in which the object is spherical. This general result is then applied to algebraic geometry.
Original languageEnglish
Pages (from-to)1450-1465
JournalMathematical News
Issue number11-12
Early online date19 Jan 2016
Publication statusPublished - Aug 2016


Dive into the research topics of 'Spherical subcategories in algebraic geometry'. Together they form a unique fingerprint.

Cite this